# SDR YENA201802170901

- Difficulty date: February 17, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N348JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000504
- Aircraft time: 17,572 hours, 11,536 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE BASIC CHECK AT YRQ, DATED 02/18, FOUND CORROSION ON A PREVIOUS REPAIR DOUBLER PER REF /1/  RT SEAT TRACK FR13-14, RBL 11.00” TO RBL 11.40” SEE REF/1/ AND REF/3/ ETD FOR DETAILS. WAS CONTACTED WITH THE PROPOSAL TO RE-ACCOMPLISH THE REPAIR DOUBLER. THIS EC E18-087-01 INCORPORATES THE PERMANENT REPAIR PER REF /3/ ETD WITHOUT DEVIATION. EC E18-087-02 PROVIDES THE POST REPAIR INSPECTION REQUIREMENTS PER REF /3/ ETD (TASK 53-10-027-0001-INTERNAL GVI, THRESHOLD: 20,000 FC (COUNTED SINCE NEW), INTERVAL: 20,000 FC); THIS REPAIR HAS BEEN APPROVED VIA THE REFS /3/ ETD (ETD 2018-190-013057). THIS IS CLASSIFIED AS A MAJOR / PERMANENT REPAIR, WITH POST REPAIR INSPECTIONS.
